Cyclotomic units and Hilbert's Satz 90
Acta Arithmetica, Tome 41 (1982) no. 4, pp. 353-357
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_41_4_353_357,
author = {Moris Newman},
title = {Cyclotomic units and {Hilbert's} {Satz} 90},
journal = {Acta Arithmetica},
pages = {353--357},
year = {1982},
volume = {41},
number = {4},
doi = {10.4064/aa-41-4-353-357},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-41-4-353-357/}
}
Moris Newman. Cyclotomic units and Hilbert's Satz 90. Acta Arithmetica, Tome 41 (1982) no. 4, pp. 353-357. doi: 10.4064/aa-41-4-353-357
Cité par Sources :